# SDR 04FDEA01232

- Difficulty date: May 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Part number: 9077M89G01
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 OUTBOARD T/R HOLD OPEN ROD SAFETY PIN IS ELONGATED.  REMOVED AND REPLACED ENGINE NR 3 RT T/R HOLD OPEN ROD IAW SRM 51-31-01 AT MAE.
